# SDR 7C7A2018013100361

- Difficulty date: January 31, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 39,525 hours, 42,531 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 85770064
- Condition: Dented
- Location: Lt Wing Spoiler
- Part time: 39,525 hours, 42,531 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS ON LEFT OTBD GROUND SPOILER UPPER SKIN.   REPAIRED AND PROTECTING BARE METAL IAW ECO 008.57-18.03.
